TY - JOUR T1 - Slow Manifold Model and Simulation of the Lü system AU - JO - Journal of Information and Computing Science VL - 2 SP - 78 EP - 84 PY - 2024 DA - 2024/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jics/22846.html KW - slow manifold model, chaotic systems, geometric singular perturbation AB - Based on geometric singular perturbation theory, we discuss the existence of slow manifold model of some chaotic systems such as the L(cid:252)’s system, the Lorenz system, the Chen system and the Chua’s system. Equations of the first order approximate slow manifold are given by using standard geometric singular perturbation method. Some numerical simulation results are also presented.